# SDR DALA2018051403293

- Difficulty date: May 13, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE EXTERNAL SKIN BS 1022 BETWEEN LONGERONS 13L - 14L.   REPAIRED IAW ER/A 568451-14, REV ORIGINAL, AND ETI-17-18-083, REV 3.
